# SDR GTIA030633

- Difficulty date: July 15, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP REPAIR INSTALLED AT FS 230 BETWEEN L16 AND 17.  REMOVED EXISTING SKIN REPAIR.  FORMED NEW SKIN SECTION.  INSTALLED NEW SKIN SECTION.  (M)
